# SDR QXEA9800335

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD CARGO COMPARTMENT CENTER DOOR FORWARD BOTTOM CORNER OF DOOR STRUCTURE HAS SEVERAL HEAVY DENTS.  REPAIRED IAW FOKKER SRM 52-30-00, FIGURE 2 AND SRM 51-31-01.
